| Model Number |
60-03-75 |
| Medical Device Problem Codes |
Display or Visual Feedback Problem (1184); Pumping Stopped (1503)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/07/2025
Type of Reportable Event
Malfunction
Event or Problem Description
Livanova deutschland received a report that a scpc gave blank blue screen and a alarming tone during priming and set up.There was no patient involvement.
Additional Manufacturer Narrative
A.1.-a.5.There was no patient involvement.H11: livanova deutschland manufactures the scpc.The incident occurred in (b)(6).A livanova field service representative was dispatched to the facility to investigate the device and could reproduce the reported issue.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
Additional Manufacturer Narrative
H11.Through follow up communication it was learned that the issue did not affect pump functionality and was related only to the display.The reported issue has been assessed as not reportable since it does not impair the performance of the pump to maintain the blood flow during the cardiac surgery procedure.Moreover, the pump can be still controlled via the speed control knob and alarms can be always displayed on the system panel.
Event or Problem Description
See initial report.